Wee Tae Park, Keun Saeng Park, Yeol Je Cho, Jong Kyu Kim. Coincidence point Theorems in Probabilistic Metric Spaces with a Convex Structures[J]. Applied Mathematics and Mechanics, 1994, 15(8): 685-697.
Citation: Wee Tae Park, Keun Saeng Park, Yeol Je Cho, Jong Kyu Kim. Coincidence point Theorems in Probabilistic Metric Spaces with a Convex Structures[J]. Applied Mathematics and Mechanics, 1994, 15(8): 685-697.

Coincidence point Theorems in Probabilistic Metric Spaces with a Convex Structures

  • Received Date: 1993-09-17
  • Publish Date: 1994-08-15
  • In this paper we draw some coincidence and common fixed point theorems for nonlinear hybrid contraction mappings on probabilistic metric spaces with a convex structure.
  • loading
  • [1]
    Bharucha-Reid,A.T,Fixed point theorems in probabilistic analysis,Bull.Amer.Math.Sot.,82(1976),641-657.
    Bocsan,Gh.and Gh.Constantin,The Kuratowski function and some application to probabilistic metric spaces,Atti Acad.Naz.Lincei,55(1973),235-240.
    Bocsan,Gh.,On some fixed point theorems in probabilistic metric spaces,Math.Balkanica 4(1974),67-70.
    Cain.G.L.,Jr.and R.H.Kasricl,Fixed and periodic points of local contraction mappings on probabilistic metric spaces,Math.Systems Theory,9(1976),289-297.
    Chang,S.S.,Fixed point theorem of mappings on probabilistic metric spaces with application,Scinetia Sinica(Series A),26(1983),1144-1155.
    Cho,Y.J.,W.T.Park,K.S.Park and J.K.Kim,Coindence point tkeorems in probabilistic metric spaces,Kobe Math.J.(to appear).
    Ciric,kj.B.,On fixed points of generalized contraction on probabilistic metric spaces,Puhl.Inst.Moth.(Beograd)(N.S.),18,32(1975),71-78.
    Ding Xie-ping,Common fixed points for non-expansive type mappings in convex and probabilistic convex metric spaces,Review of Research,Faculty of Science,Mathematics Series,Univ.of Novi Sad,16,1(1986),73-84.
    Egbert,R.J.,Products and quotients of probabilistic metric spaces,pacific J.Math.,24(1968),437-455.
    Hadzic,O.and M.Budincevic,A class of T-norm in the fixed point theory on probabilistic metric spaces,Zb.rad.Prir.-mat.fak.,Univ.of Novi Sad,9(1979),37-41.
    Hadzic O,A fixed point theorem in probabilistic locally convex spaces,Rev.Roum.Appl.,23(1978),735-744.
    Hadzic,O.,On common fixed points in metric and probabilistic metric spaces with convex structures,Zb.rad.,Prir.-mat.fak.,Univ.of Novi Sad,14(1980),13-24.
    Hadzic,O.,Some fixed point and almost fixed point theorems for multi-valued mapping sin topological vector'space,Nonlinear Analysis,Theory,Methods and Applications,5(1981),1009-1019.
    Hadzic,O.,Some theorems on the fixed points in probabilistic metric and random normed spaces,Boll.Un.Mat.Ital.B,18,5(1981),1-11.
    Hadzic,O.,On coincidence points in metric and probabilistic metric spaces with a convex structure,Zb.rad.,Prir.-mat.fak.,Unvi Sad,15,1(1985),11-22.
    Hadzic,O.,Fixed point theorems for multi-valued mappings in probabilistic metric spaces with a convex structure,Zb.rad.,Prir.-mat.fak.,Univ.of Novi Sad,17,1(1987),39-51.
    Istratescu,V.I.and I.Saeuiu,Fixed point theorems for contraction mappings on probabilistic metric spaces,Rev.Roumaine Math.Pures Appl.,18(1973),1375-1380.
    Itoh,S.and W.Takahashi,Single-valued mappings multi-valued mappings and fixed point theorems,J.Math.Anal.Appl.,59(1977),514-521.
    Machado,H.,V.,A characterization of convex subsets of normed spaces,Kodai Math.Sem.Rep.,25(1973),307-220.
    Menger,K.,Statistical metric,Proc,Nat.Acad.Sci.USA,28(1942),535-537.
    Naimpally,S.A.,K.k.Singh and J.H.M.Whitfield,Common fixed points for nonexpansive and asymptotically nonexpansive mappings,Comm.Math.Univ.Corolinae,24,2(1983),287-300.
    Radu,V.,On the tnorms of Hadzic type.and fixed points in probabilistic metric spaces,Sere.Teoria Prob.Apl.,Timisoara,66(1983).
    Radu,V.,On the t-norms of Hadzic type and locally convex random normal spaces,Sere.Teoria Probl.Apl.,Timisoara,70(1984).
    Radu,V.,On some fixed points theorems in probabilistic metric spaces,Sem.Teoria Prob.Apl.,Timisoara,74(1985).
    Rhoades,B.E.,K.L.Singh and J.H.M.Whitfield,Fixed points for generalized nonexpansive mappings,Comment.Math.Unit,.Carolinae,23,3(1982),443-4511.
    Schweizer,B.and A Sklar,Statistical metric spaces,Pacific J.Math.,10(1960),313-334.
    Schweizer.B.,A Sklar and E.Thorp,The metrization of statistical metric spaces,Pacific J.Math.,10(1960),673-675.
    Schweizer,B.and A.Sklar,Probabilistic metric spaces,Noth-Holland Series.in Probability and Applied Mathematics,5(1983).
    Sherwood,H.,Complete probabilistic metric spaces 2,Wahrsch.Verw Gebiete,29,(1971),117-128.
    Singh,K,L,and J.H,M,Whitfield,Fiaed points for left reversible semigroups in convey metric spaces,(Preprint).
    Singh,S.L.and B.D.Pant,Coincidence and fixed point theorems for a family of mappings on Menger spaces and extension to uniform spaces,Math.Japon,33,6(1988),957-973.
    Stojakovic,M.,Common fixed point theorems in complete metric and probabilistic metric spaces,Bull.Austral.Math.Soc.,36(1987),73-88.
    Takanashi,W.,Fixed point theorems for amenable semigroup of nonexpansive mappings,Kodai Math.Sem.Rep.,21(1969),383-386.
    Takahashi,W.,A convexity in metric space and nonexpansive mappings I.,Kodai\Math.Sem.Rep.,22(1970),142-149.
    Tallman,L.A.,Fixed points for condensing multi-functions ifi metric spaces with convex structures,Kodai Math.Sere.Rep.,29(1977),62-70.
    Tan,D.H.,On probabilistic densifying mappings,Rev.Roumaine Math.Pures Appl.,26(1981),1305-1217.
    Tan,N.X.,Generalized probabilistic metric spaces and fixed point theorems,Math.Nachr.,129(1986).205-218.
    Zeidler,E.,Vorlesungen fiber nichtlineare Funktionalanalysis I.,Fixepunkts.tze,Teubner-Texte zur Mathematik(1976)
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2285) PDF downloads(626) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint